大发8888网页版登录-The.1

科学研究
当前位置: 首页  科学研究  非线性分析研究所  近期SCI论文代表作
近期SCI论文代表作

[1]Jun-Sheng Duan, Randolph Rach and Abdul-Majid Wazwaz, A New Modified Adomian Decomposition Method for Higher-Order Nonlinear Dynamical Systems, CMES: Computer Modeling in Engineering & Sciences, 2013,Vol. 94, No. 1, 77-118.

[2]Jun-Sheng Duan, The periodic solution of fractional oscillation equation with periodic input, Advances in Mathematical Physics, Volume2013(2013), Article ID869484, 6 pages.

[3]Jun-Sheng Duan, Randolph Rach, A pull-in parameter analysis for the cantilever NEMS actuator model including surface energy, fringing field and Casimir effects, International Journal of Solids and Structures, 50 (2013) 3511-3518.

[4]Jun-Sheng Duan, Zhong Wang, Shou-Zhong Fu, Fractional diffusion equation in half-space with Robin boundary condition, Central European Journal of Physics, 2013, Vol.11, Issue 6, 799-805.

[5]Jun-Sheng Duan, Randolph Rach, Abdul-Majid Wazwaz, Temuer Chaolu, Zhong Wang, A new modified Adomian decomposition method and its multistage form for solving nonlinear boundary value problems with Robin boundary conditions, Applied Mathematical Modelling 37 (2013), 8687-8708.

[6]Jun-Sheng Duan, Temuer Chaolu, Randolph Rach, Lei Lu, The Adomian decomposition method with convergence acceleration techniques for nonlinear fractional differential equations, Computers and Mathematics with Applications, 2013,Volume 66, Issue 5,728-736.

[7]Jun-Sheng Duan, Zhong Wang, Shou-Zhong Fu, Temuer Chaolu, Parametrized temperature distribution and efficiency of convective straight fins with temperature-dependent thermal conductivity by a new modified decomposition method, International Journal of Heat and Mass Transfer, Vol. 59 (2013) 137-143.

[8]Jun-Sheng Duan, Randolph Rach, Shi-Ming Lin, Analytic approximation of the blow-up time for nonlinear differential equations by the ADM-Pade technique, Mathematical Methods in the Applied Sciences, 36 (2013) 1790-1804.

[9]Jun-Sheng Duan, Zhong Wang, Yu-Lu Liu, Xiang Qiu, Eigenvalue problems for fractional ordinary differential equations, Chaos, Solitons & Fractals, Vol 46 (2013) 46-53.

[10]Jun-Sheng Duan, Randolph Rach, Abdul-Majid Wazwaz, Solution of the model of beam-type micro- and nano-scale electrostatic actuators by a new modified Adomian decomposition method for nonlinear boundary value problems, International Journal of Non-Linear Mechanics, Vol. 49 (2013) 159-169.

[11]Randolph Rach, Abdul-Majid Wazwaz, Jun-Sheng Duan, A reliable modification of the Adomian decomposition method for higher-order nonlinear differential equations, Kybernetes, Vol. 42, No. 2 (2013) 282-308.

[12]Jun-Sheng Duan, Randolph Rach, Higher-order numeric Wazwaz-El-Sayed modified Adomian decomposition algorithms, Computers & Mathematics with Applications, Vol. 63, Issue 11 (2012), 1557-1568.

[13]Jun-Sheng Duan, Temuer Chaolu, Randolph Rach, Solutions of the initial value problem for nonlinear fractional ordinary differential equations by the Rach-Adomian-Meyers modified decomposition method, Applied Mathematics and Computation, Vol. 218, Issue 17 (2012) 8370-8392.

[14]Jun-Sheng Duan, Randolph Rach, A new modification of the Adomian decomposition method for solving boundary value problems for higher order nonlinear differential equations, Applied Mathematics and Computation, Vol. 218, Issue 8 (2011) 4090-4118.

[15]Jun-Sheng Duan, Randolph Rach, New higher-order numerical one-step methods based on the Adomian and the modified decomposition methods,Applied Mathematics and Computation, Vol. 218, Issue 6 (2011) 2810-2828.

[16]Jun-Sheng Duan, New ideas for decomposing nonlinearities in differential equations, Applied Mathematics and Computation, Vol. 218, Issue 5 (2011) 1774-1784.

[17]Jun-Sheng Duan, New recurrence algorithms for the nonclassic Adomian polynomials, Computers & Mathematics with Applications, Vol. 62, Issue 8 (2011) 2961-2977.

[18]Jun-Sheng Duan, Convenient analytic recurrence algorithms for the Adomian polynomials, Applied Mathematicsand Computation, Vol. 217, Issue 13 (2011) 6337-6348.

[19]Yulian An, Bifurcation of one-parameter periodic orbits of three-dimensional differential systemsInternational Journal of Bifurcation and ChaosVol. 23, No. 7 (2013) Article ID 1350121.

[20]Yulian An, Exact multiplicity of sign-changing solutions for a class of second-order Dirichlet boundary value problem with weight functionAbstract and Applied AnalysisVolume 2013, Article ID 897307.

[21]Yulian An, Global structure of nodal solutions for second-order m-point boundary value problems with superlinear nonlinearities, Boundary Value Problems, 2011, Article ID 715836.

[22]Xiang Qiu, Junsheng Duan, Jianping Luo, Purna N. Kaloni, Yulu Liu, Parameter effects on shear stress of Johnson–Segalman fluid in Poiseuille flow, International Journal of Non-Linear Mechanics, 55 (2013) 140-146.

[23]Luo Jianping, Qiu Xiang, Li Dongmei, Liu Yulu. High order Lagrangian velocity statistics in a turbulent channel flow with Ret=80. Journal of Hydrodynamics. 2012, 24(2): 287-291.

[24]Luo Jianping, Lu Zhiming, Qiu Xiang, Li Dongmei, Liu Yulu. Effect of sweep and ejection events on particle dispersion in wall bounded turbulent flows. Journal of Hydrodynamics, 2012, 24(5):794-799.

[25]Xiang QIU, G. Mompean, F.G. Schmitt, R.L. Thompson, Modeling turbulent bounded flow using Non-Newtonian viscometric functions, Journal of Turbulence, 2011, 12(15): 1-18.

[26]Yongcai Geng, Special Relativistic Effects Revealed in the Riemann Problem for Multi-dimensional Relativistic Euler Equations, Z. Angew. Math. Phy. 2011, 62, 281-304.

[27]L. leiT. Chaolu, A new method for solving boundary value problems for partial differential equations, Computers and Mathematics with Applications, 61 (2011) 2164-2167.

[28]L. leiT. Chaolu, A symmetry-homotopy hybrid algorithm for solving boundary value problems of partial differential equations, International Journal of Nonlinear Sciences and Numerical Simulation112011967-972.

[29]Wang Na, Existence of periodic solutions for a nonlinear functional diffential equation in losslesstransmission line modelChinese Physics B, 201221(1): 010202.

[30]汪娜, 倪明康, 经典物理中的扰动时滞模型解, 物理学报, 2011, 60 (5): 050203.

[31]Lian Chen, Zhongqiang Zhang, Heping Ma, The Dissipative Spectral Methods for the First Order Linear Hyperbolic Equations. Numer. Math. Theor. Meth. Appl. 5 (2012), 493-508.